# SDR SCNA99779

- Difficulty date: December 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Part number: 651628911
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE LEFT MAIN LANDING GEAR BEAM OUTBOARD SUPPORT FITTING WAS FOUND TO BE CRACKED.  REMOVED AND REPLACED THE LEFT MAIN LANDING GEAR BEAM SUPPORT FITTING IAW SB 72757167.
